# SDR CA100826005

- Difficulty date: June 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3120 · Independent Instruments
- Part: Control Lever
- Part number: KMC2220
- Condition: Intermittent
- Location: Mfd Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

JOYSTICK ON MFD CONTROLLER INTERMITTENT. CONTROL PANEL ASSY REPLACED.
